MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI MULTIHOLE 58MM G; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 OSSEOTI MULTIHOLE 58MM G; PROSTHESIS, HIP
Catalog Number 110010267
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Erosion (1750); Osteolysis (2377)
Date of Event 11/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a left hip procedure approximately nine months¿ post implantation due to osteolysis and loosening.During the procedure, bone loss was noted, the shell was removed and replaced.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
(b)(4).Report source: australia.Concomitant medical products: cat #: 31-323240/3.2mmx40mm rnglc+ acet drl bit/ lot #: 614350 cat #: ep-200152/act artic e1 hip brg 28x46mm/ lot #: 735920 cat #: 110024465/g7 dual mobility liner 46mm g/ lot #: 492650 cat #: 00625006550/bone screw self-tapping 6.5 mm dia.50 mm length/ lot #: 63794457.Cat #: 00625006520/bone screw self-tapping 6.5 mm dia.20 mm length/lot #: 64615051.Cat #: 00625006520/bone screw self-tapping 6.5 mm dia.20 mm length/lot #: j6963834.Cat #: 00625006540/bone screw self-tapping 6.5 mm dia.40 mm length/lot #: j6923630.Cat #: 00625006525/bone screw self-tapping 6.5 mm dia.25 mm length/lot #: j6925770.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, as supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
G7 OSSEOTI MULTIHOLE 58MM G
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15870981
Report Number0001825034-2022-02660
Device Sequence Number15128250
Product Code LPH
UDI-Device Identifier00887868356056
UDI-Public(01)00887868356056(17)311013(10)7121443
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110010267
Device Lot Number7121443
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2022
Supplement Date Received by Manufacturer02/09/2023
Initial Report FDA Received Date11/28/2022
Supplement Report FDA Received Date02/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability; Hospitalization;
Patient Age74 YR
Patient SexFemale